# SDR 04FDEA02412

- Difficulty date: August 9, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11
- Aircraft serial: 48458
- Aircraft time: 34,367 hours, 9,652 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE SKIN AT STA Y= 1847, LONGERON 34R FOUND WIND DENT MARK.  SKIN TRIMMED-OFF AND REPAIRED PER MD-11 SRM 53-20-00 VOLUME I FIGURE 2.
